Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Corrigendum to ``Existence of solutions for semilinear elliptic problems without $ (PS)$ condition''


Author: Jianfu Yang
Journal: Proc. Amer. Math. Soc. 140 (2012), 741-743
MSC (2010): Primary 35J20, 35J25, 35J60
DOI: https://doi.org/10.1090/S0002-9939-2011-10909-2
Published electronically: June 2, 2011
MathSciNet review: 2846343
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this corrigendum we give a correct proof for equation (3.17), as well as the assertion on line 15, page 1364, of ``Existence of solutions for semilinear elliptic problems without $ (PS)$ condition'', Proc. Amer. Math. Soc. 132(5) (2004), 1355-1366.


References [Enhancements On Off] (What's this?)

  • 1. Jianfu Yang, Existence of solutions for semilinear elliptic problems without $ (PS)$ condition, Proc. Amer. Math. Soc. 132(5) (2004), 1355-1366. MR 2053340 (2005b:35048)
  • 2. D.G. de Figueiredo and Jianfu Yang, On a semilinear elliptic problem without $ (PS)$ condition, J. Differential Equations 187 (2003), 412-428. MR 1949448 (2004c:35074)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 35J20, 35J25, 35J60

Retrieve articles in all journals with MSC (2010): 35J20, 35J25, 35J60


Additional Information

Jianfu Yang
Affiliation: Department of Mathematics, Jiangxi Normal University, Nanchang, Jiangxi 330022, People’s Republic of China
Email: jfyang_2000@yahoo.com

DOI: https://doi.org/10.1090/S0002-9939-2011-10909-2
Received by editor(s): November 19, 2010
Published electronically: June 2, 2011
Communicated by: Ken Ono
Article copyright: © Copyright 2011 American Mathematical Society

American Mathematical Society